Some properties of homogeneous solutions of inhomogeneous plates
Doklady Akademii Nauk, Tome 216 (1974) no. 4, pp. 755-758
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_216_4_a12,
author = {Yu. A. Ustinov},
title = {Some properties of homogeneous solutions of inhomogeneous plates},
journal = {Doklady Akademii Nauk},
pages = {755--758},
year = {1974},
volume = {216},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_216_4_a12/}
}
Yu. A. Ustinov. Some properties of homogeneous solutions of inhomogeneous plates. Doklady Akademii Nauk, Tome 216 (1974) no. 4, pp. 755-758. http://geodesic.mathdoc.fr/item/DAN_1974_216_4_a12/